# SDR FDEA202303230494

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CRACK FOUND ON LEFT 3 DOOR FORWARD JAMB LOWER   WEB BETWEEN STATION 1250.750 AND STATION 1256.750, LONGERON 26 LEFT TO 27 LEFT. CRACK AT MAIN DECK CARGO COMPARTMENT ON LEFT 3 DOOR FORWARD JAMB LOWER   WEB BETWEEN STATION 1250.750 AND STATION 1256.750, LONGERON 26 LEFT TO 27 LEFT   REPAIRED AS PER SRM 53-40-15-2R REPAIR 3 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
